# SDR CA100726012

- Difficulty date: July 24, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 24,793 hours
- Engine: Pwa PT6T3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: MS28775212
- Condition: Pinched
- Location: Hyd Accumulator
- Part time: 97 hours
- Component: Hyd Accumulator, Bell
- Component part number: 212076007
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LEAK DISCOVERED BY FORESTRY GROUND CREW MEMBER WHILE HOOKING UP WATER BUCKET LONG LINE TO HELICOPTER BELLY CARGO HOOK. PILOT OBSERVED NR2 SYS HYD RESERVOIR FLUID LEVEL BELOW NORMAL LIMITS.  AME TRACED LEAK TO NR 2 HYD ACCUMULATOR.  PART WAS DISASSEMBLED AND INTERNAL PACKING FOUND PINCHED AND WAS REPLACED. PART HAD BEEN INSPECTED AND PACKING REPLACED AT LAST 600 HR INSP.
